# SDR SWAA2024072403069

- Difficulty date: June 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; T/E WAFFLE PLATE IS CRACKED AT I/B ATTACH RIVET 10-INCH I/B OF #6 FLAP TRACK<[01] REMOVED AND REPLACED RIGHT WING T/E WAFFLE LOCATED 10' I/B OF #6 FLAP TRACK IAW SRM 51-40-02 AND AIPC 57-50-00-22A.;[02] VERIFIED CORRECTION ACTION ITEM 1; MEASUREMENT FIELD CARD COMPLETE.
